Head Aches

Hi there

I came off the pill two weeks ago and have become vert spotty as well as having head aches did anybody else get this and if so how long did it last for?

K xx

Posts

  • Hi!!

    Don't worry - I had this too, as soon as I come off the pill my body went through:

    Spotty face (which I never get)
    Really grumpy
    Put on a little weight (soon lost it though)
    Really emotional, felt like crying all the time for no reason!


    Although this doesn' sound nice and it is a shock to the system, this only lasted a month - I was quite lucky in that my period came when is was normally due when I was on the pill.....so your boy will go back to normal!

    Rachxxx
  • sorry i cant help but didnt want to r&r. I do get mild headaches every day but havent come off the pill so dont know why im getting them x
  • thank you i had a head ache and took a pill for it and it went then about an hour later uts back. my skin has gone horrid as well though this is all i have had so far.

    I think I should roughly be due on around the 30th I had my last AF on the 3rd may and so I think should be OV friday next week. I din't really feel in control right now as I have no real idea when I am OV or when I am due on you know.

    xx
Sign In or Register to comment.